MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45703-XP1A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "emergency room at (b)(6) used a ergp pack that had a defective guidewire.Guidewire kinked during insertion.Apparently, this happened one other time as well." additional information was requested from the customer; however, further details could not be provided at this time.Associated mdr numbers include: 9680794-2025-00720 and 9680794-2025-00721.
 
Additional Manufacturer Narrative
Qn #: (b)(4).
 
Event or Problem Description
It was reported "er at (b)(6) used a ergp pack that had a defective guidewire.Guidewire kinked during insertion.Apparently, this happened one other time as well." additional information was requested from the customer; however, further details could not be provided at this time.Associated mdr numbers include: 9680794-2025-00720 and 9680794-2025-00721.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire and product lidstock for analysis.Signs of use were observed on the guidewire.The guidewire was observed to have a kink towards the center of the body.The distal j-bend was not misshapen and was intact.Microscopic examination confirmed the kink in the guidewire body.Both welds were present and were observed to be full and spherical.The kink in the guidewire was located 371mm from the proximal tip.The overall length of the guide wire measured 602mm which is within the specifications of 596mm - 604mm per guidewire product drawing.The outer diameter of the guidewire measured 0.79mm, which is within the specification of 0.788mm - 0.826mm per guidewire product drawing.The guidewire was advanced through a lab inventory arrow raulerson syringe (ars) and a lab inventory 18ga introducer needle to functionally test the guidewire.Resistance was met at the site of kinking; however , the undamaged portions of the guidewire passed through both components with little to no resistance.Performed per the instructions for use (ifu) statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." a manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guidewire kinked during use was confirmed through examination of the returned sample.The guidewire had one kink towards the center of the body.The returned guidewire met all relevant dimensional/functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guidewire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22912598
Report Number9680794-2025-00720
Device Sequence Number9055090
Product Code FOZ
UDI-Device Identifier20801902117216
UDI-Public(01)20801902117216(11)250202(17)251231(10)36F25A0021(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2025
Device Catalogue NumberCDC-45703-XP1A
Device Lot Number36F25A0021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown